# SDR AALA20121209014

- Difficulty date: December 9, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Aircraft time: 61,207 hours, 31,656 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Damaged
- Location: Spoiler Actuator
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED LOSS OF LEFT HYDRAULIC SYSTEM PRESSURE AND QUANTITY LOSS IN FLIGHT.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED O-RING ON MIDDLE FITTING ON NUMBER 2 SPOILER ACTUATOR ON LEFT WING.  SYSTEM GROUND CHECK NORMAL OPERATION.
